# SDR AALA20151201001

- Difficulty date: December 1, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N190AA
- Make and model: Boeing 757223
- Aircraft serial: 32384
- Aircraft time: 51,660 hours, 12,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED APU INLET DOOR FWD LANDING STRAP AT STATION1790, BETWEEN STRINGER 3R - 6R. R & R LANDING STRAP IAW AARD 51-00-05-1 REPAIR 1 & AMM 49-15-08.
